Vol. 14, No. 1, 2021

Download this article
Download this article For screen
For printing
Recent Issues

Volume 14
Issue 2, 181–360
Issue 1, 1–179

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
Other MSP Journals
This article is available for purchase or by subscription. See below.
Square-free divisor complexes of certain numerical semigroup elements

Jackson Autry, Paige Graves, Jessie Loucks, Christopher O’Neill, Vadim Ponomarenko and Samuel Yih

Vol. 14 (2021), No. 1, 1–9

A numerical semigroup S is an additive subsemigroup of the nonnegative integers with finite complement, and the square-free divisor complex of an element m S is a simplicial complex Δm that arises in the study of multigraded Betti numbers. We compute square-free divisor complexes for certain classes numerical semigroups, and exhibit a new family of simplicial complexes that occur as the square-free divisor complex of some numerical semigroup element.

PDF Access Denied

However, your active subscription may be available on Project Euclid at

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 30.00:

nonunique factorization, numerical semigroup, square-free divisor complex, simplicial complex
Mathematical Subject Classification 2010
Primary: 13D02, 20M13, 20M14
Received: 1 May 2018
Revised: 17 August 2020
Accepted: 15 September 2020
Published: 4 March 2021

Communicated by Kenneth S. Berenhaut
Jackson Autry
Department of Mathematics
San Diego State University
San Diego, CA
United States
Paige Graves
Department of Mathematics
University of La Verne
La Verne, CA
United States
Jessie Loucks
Department of Mathematics
Sacramento State University
Sacramento, CA
United States
Christopher O’Neill
Department of Mathematics and Statistics
San Diego State University
San Diego, CA
United States
Vadim Ponomarenko
Department of Mathematics and Statistics
San Diego State University
San Diego, CA
United States
Samuel Yih
Department of Mathematics
Pomona College
Claremont, CA
United States